RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Algebra Logika:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Algebra Logika, 2006, Volume 45, Number 1, Pages 114–125 (Mi al121)  

This article is cited in 2 scientific papers (total in 2 papers)

Using Fox Derivatives in Treating Groups of the Form $F/[R',F]$

E. I. Timoshenko

Novosibirsk State University of Architecture and Civil Engineering

Abstract: For a factor group with respect to periodic part of a group of the form $F/[R',F]$, an embedding in the matrix group is defined. The criteria for a matrix to belong to an image of this group and for elements to be conjugate are specified. Some statements having a direct bearing on groups of the form in question are proved. Application of the results obtained allows us to refine the answer in [7] to a question by O. Chapuis concerning the universal classification of $\forall$-free soluble groups with two generators.

Keywords: Fox derivatives, soluble group, universal theory, Magnus–Kuz'min embedding

Full text: PDF file (167 kB)
References: PDF file   HTML file

English version:
Algebra and Logic, 2006, 45:1, 67–74

Bibliographic databases:

UDC: 512.5
Received: 13.09.2005

Citation: E. I. Timoshenko, “Using Fox Derivatives in Treating Groups of the Form $F/[R',F]$”, Algebra Logika, 45:1 (2006), 114–125; Algebra and Logic, 45:1 (2006), 67–74

Citation in format AMSBIB
\Bibitem{Tim06}
\by E.~I.~Timoshenko
\paper Using Fox Derivatives in Treating Groups of the Form $F/[R',F]$
\jour Algebra Logika
\yr 2006
\vol 45
\issue 1
\pages 114--125
\mathnet{http://mi.mathnet.ru/al121}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2259478}
\zmath{https://zbmath.org/?q=an:1117.20028}
\elib{https://elibrary.ru/item.asp?id=9127533}
\transl
\jour Algebra and Logic
\yr 2006
\vol 45
\issue 1
\pages 67--74
\crossref{https://doi.org/10.1007/s10469-006-0006-7}
\scopus{https://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-32544438442}


Linking options:
  • http://mi.mathnet.ru/eng/al121
  • http://mi.mathnet.ru/eng/al/v45/i1/p114

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Romanovskiy N.S., “Presentations for Rigid Solvable Groups”, J. Group Theory, 15:6 (2012), 793–810  crossref  mathscinet  zmath  isi  elib  scopus
    2. Evans M.J., “Nielsen Equivalence Classes of Free Abelianized Extensions of Groups”, Isr. J. Math., 191:1 (2012), 185–207  crossref  mathscinet  zmath  isi  scopus
  • Алгебра и логика Algebra and Logic
    Number of views:
    This page:284
    Full text:120
    References:37
    First page:2

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2021